# SDR AALA20100201TUL15

- Difficulty date: February 1, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 29,302 hours, 13,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD UPPER TRAPEZOID FITTING ATTACH ANGLE CORRODED OUT OF LIMITS IN RIGHT MAIN WHEEL WELL.  REPLACED TRAPEZOID FITTING PER SRM 51-01-00.
